MAUDE Adverse Event Report: CORCYM S.R.L. PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE

CORCYM S.R.L. PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE
Model Number PVF-M
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Codes Aortic Valve Insufficiency/ Regurgitation (4450); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer was informed of the intraoperative explant of a perceval plus aortic heart valve, size m, which occurred on (b)(6) 2025.As reported, an echocardiogram performed post-implantation revealed valve leakage and the presence of a leaflet appearing shorter than expected.Consequently, the pvf-m prosthesis was explanted and replaced with another valve (unknown model and size).No further information is available at this time.
 
Additional Manufacturer Narrative
The manufacturing and material records for the device involved in this event, as they pertain to the reported issue, were retrieved and reviewed by the manufacturer¿s quality engineering.The results confirmed that this prosthesis satisfied all required material, visual, and performance standards at the time of manufacture and release.The manufacturer is actively following up with the healthcare facility to obtain additional details regarding the event.A follow up report will be submitted upon receipt of any new information or at the completion of the investigation.
 
Additional Manufacturer Narrative
Updated sections: b4, g3, g6, h2, h3, h6, h11.Corrected sections: h6.The involved prosthesis was returned to the manufacturer for analysis and was received on july 17, 2025.The returned valve was received in the explant kit, inside the original plastic jar filled with unknown liquid.Overall, the returned prosthesis appeared to be in good storage condition.After decontamination, the valve was visually inspected without highlighting elements of non-conformity according to the specifications.A dimensional analysis was conducted to ensure the device met the specifications.The height of each leaflet was verified resulting in conformity.Both the valve inflow skirt and the sinusoidal structures were found to be compliant.To investigate the reported central leak, hydrodynamic testing was performed.For a cardiac output of 5.0 l/min and mean aortic pressure of about 100 mmhg, the regurgitant fraction was 5.2 % and the effective orifice area was 3.06 cm2, which is below the requirement of iso 5840 (rf% < 10% and eoa > 1.25 cm2) for a prosthesis of equivalent size.No opening or coaptation anomalies were detected both in normotensive and hypotensive conditions.This is further supported by the steady flow test images taken prior to product release, which show no signs of abnormal behaviour and demonstrate consistent leaflet morphology during opening and closing.Based on the analysis conducted, the reported event cannot be attributed to any intrinsic factor related to the device itself, as no anomalies were observed during the investigation.Specifically, the claimed issues were not detected either during the hydrodynamic test nor by analyzing the images from the steady flow test performed prior to product release.Based on the manufacturer's experience, a complex patient's anatomy and/or unintended user error leading to incorrect sizing or positioning of the prosthesis could be possible causes of the reported event.However, since no further details about the incident were available despite the follow-up attempts, a definitive root cause could not be determined.The manufacturer will re-evaluate the case should any new information become available in the future, and will submit a follow-up report accordingly.

Brand Name
PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
CORCYM S.R.L.
via per crescentino sn
saluggia, vc 13040
IT  13040
Manufacturer (Section G)
CORCYM S.R.L.
via per crescentino sn
saluggia, vc 13040
IT   13040
Manufacturer Contact
laura mannino
5005 north fraser way
burnaby, vc V5J 5-M1
CA   V5J 5M1
MDR Report Key22532362
Report Number3005687633-2025-00121
Device Sequence Number7487491
Product Code LWR
UDI-Device Identifier08022057015372
UDI-Public(01)08022057015372(240)PVF-M(17)290306
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
P150011S013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPVF-M
Device Catalogue NumberPVF-M
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/17/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2025
Supplement Date Received by Manufacturer08/11/2025
Initial Report FDA Received Date07/17/2025
Supplement Report FDA Received Date09/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown